Hail, Adams
- When
- June 13, 2:30 PM CST
- Where
- Adams County, Quincy
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.933, -91.400
A storm spotter reported 1 inch hail.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 13, 12:45 PM CST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 145 PM CDT MON JUN 13 2005 .DISCUSSION... LOW PRESSURE SYSTEM WAS CENTERED OVER NORTHEAST NEBRASKA WITH FRONTAL BOUNDARY TRAILING SOUTHWARD INTO THE SOUTHERN PLAINS. LOW WILL MOVE INTO WISCONSIN TUESDAY MORNING WITH THE COLD FRONT TRAILING SOUTHWARD ACROSS ILLINOIS INTO SOUTHEAST MISSOURI. HIGH PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY AND DOMINATE OUR WEATHER PATTERN INTO THE WEEKEND WITH COMFORTABLE CONDITIONS. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM FOR A PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. CAP LAPS DATA INDICATED LIS OF -5 TO -7 ACROSS THIS AREA WHILE CAPES HAVE INCREASED INTO THE 2000-3000 J/KG RANGE. CAP WAS RAPIDLY ERODING ACROSS CENTRAL MISSOURI DURING THE PAST HOUR WITH ISOLATED ELEVATED CONVECTION THAT REGION. MODELS ARE FAIRLY SIMILAR WITH MOISTURE FIELDS FOR TONIGHT INTO TUESDAY. MODELS ADVECT MUCH DRIER AIR INTO THE AREA EARLY TUESDAY WITH KS FORECAST BELOW 20 ACROSS MOST OF THE AREA BY 12Z. HIGHER 850 MOISTURE HAS SPREAD ACROSS THE AREA WITH MID TEEN C DEWPOINTS. SIGNIFICANT MOISTURE ADVECTION/TRANSPORT IS FORECAST BY THE AREA THIS EVENING WITH AREA OF ADVECTION MOVING OFF RAPIDLY AFTER MIDNIGHT. COOLER AND DRIER 850 MB AIR WILL SLIDE ACROSS THE AREA ON TUESDAY AND WEDNESDAY. THE GFS AND NAM ARE SIMILAR IN FORECASTSING 10C TO 12C TEMPS ACROSS MOST OF THE AREA BY WEDNESDAY EVENING. THE UKMET AND NAM FORECAST SIGNIFICANT MOISTURE ADVECTION/TRANSPORT BACK INTO THE CENTRAL PLAINS ON THURSDAY MORNING. EXPECT CONVECTION TO REMAIN TO THE SOUTHWEST OF FORECAST AREA. H5 SHORT WAVE ACROSS THE GREAT PLAINS THIS MORNING WILL SWING NORTHEASTWARD TONIGHT. MODELS ARE FAIRLY SIMILAR IN MOVING SYSTEM INTO SOUTHEAST CANADA/OHIO VALLEY LATE ON WEDNESDAY WITH UPPER RIDGE BUILDING INTO THE GREAT PLAINS. IN THE EXTENDED PERIOD, THE 13/00Z RUN OF THE EUROPEAN AND THE 12/06Z RUN OF THE DGEX ARE FAIRLY SIMILAR WITH A H5 CLOSED LOW OVER SOUTHEAST ONTARIO THURSDAY EVENING WITH RIDGE AXIS FROM THE SOUTHERN ROCKIES INTO THE UPPER MIDWEST. UPPER RIDGE IS FORECAST TO AMPLIFY INTO THE WEEKEND ACROSS THE GREAT PLAINS AND CENTRAL U.S. WITH DEEP TROF OR CLOSED LOW OVER THE EASATERN U.S. AND ALONG THE PACIFIC COAST. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1141 AM CDT MON JUN 13 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 1141 AM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS... WITH LARGE HAIL AND ISOLATED TORNADOES AS ADDITIONAL THREATS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED DURING THE AFTERNOON FOR AREAS MAINLY IN NORTHEAST AND CENTRAL MISSOURI AS AN UPPER LEVEL DISTURBANCE APPROACHES...WITH THIS ACTIVITY SPREADING EASTWARD AND INTENSIFYING. THE STORMS WILL THEN CONTINUE THROUGH THE EVENING HOURS...EVENTUALLY SPREADING THROUGHOUT THE AREA...BEFORE WEAKENING OVERNIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY FOR PARTS OF SOUTHEAST MISSOURI AS THE COLD FRONT FINALLY EXITS THE REGION. WHILE MOISTURE AND INSTABILITY WILL BE WANING...ENOUGH IS EXPECTED TO PRODUCE SOME THUNDERSTORMS. HOWEVER...NONE OF THE STORMS ARE EXPECTED TO REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. BYRD
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
A storm spotter reported 1 inch hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2005Every state in 2005This day in weather historyWarnings in Illinois, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452933.